# SDR UALA2011070703363

- Difficulty date: July 6, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 83,712 hours, 13,370 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 58781
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL EXIT SIGNS AND OVERHEAD AISLE LIGHTS INOP AFT RT SECTION.  SECURED CONNECTOR ON PWR SUPPLY ASSY M734, CHECKS OKAY.
